MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL ASCOPE 1.9MM X 30; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL ASCOPE 1.9MM X 30; ARTHROSCOPE
Model Number 4184S
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that, during setup of the procedure, the scope had a crack in the tip lens.It is unknown when the event occurred or if there was a backup device available.No delay nor patient injury reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10 h3,h6: the reported device, intended for use in treatment, was received for evaluation there was a relationship found between the returned device and the reported incident.A visual inspection found dent needle, bent needle, distal tip and fiber damage, broken lenses, sidearm cone damage and compact lens damage.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.

Brand Name
SVCE REPL ASCOPE 1.9MM X 30
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11586464
Report Number3003604053-2021-00122
Device Sequence Number19907691
Product Code HRX
UDI-Device Identifier03596010125569
UDI-Public03596010125569
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4184S
Device Catalogue Number4184S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1